MAUDE Adverse Event Report: EXACTECH, INC. KNEE IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. KNEE IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-23-15
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices unknown the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 132 months after a left knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, suffered recurring pain in his left knee, crepitus sensations, weakness, swelling, pain while ambulating, soft tissue discomfort, decreased range of motion, instability, and difficulty arising from a sitting to standing position.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D4: added catalog number, expiration date, serial number, and udi d10: (b)(6) 203-96-03 - (11-2216) saw blade new stryker (.050).(b)(6) 203-96-02 - (11-2324) saw blade new stryk (.035).(b)(6) 203-96-01 - (11-2222) saw blade new stryk (.050).(b)(6) 204-32-08 - stem extension 80l x12 mm.(b)(6) 208-07-01 - cc posterior fem augment sz 1, 5mm.(b)(6) 204-34-12 - fluted stem extension 120l x 14 mm.(b)(6) 208-07-01 - cc posterior fem augment sz 1, 5mm.(b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) 208-09-05 - cc stem ext adaptor 5 degree.(b)(6) 204-04-33 - trapezoid tibial tray sz 3f/3t.(b)(6) 208-01-03 - cc femoral sz 3.G3: added 510k number.H4: added device manufacture date.H6: corrected health effect - clinical code, medical device problem code, and type of investigation.Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and range of motion or due to inclusion of the polyethylene in the packaging recall.Additionally, the devices were implanted for over ten years prior to the reported failures.However, the reported prosthesis wear, instability, and range of motion could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
KNEE IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19485070
Report Number1038671-2024-01834
Device Sequence Number12739138
Product Code JWH
UDI-Device Identifier10885862048332
UDI-Public10885862048332
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2016
Device Catalogue Number204-23-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNKNOWN.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown